# SDR GTIA040046

- Difficulty date: January 27, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 68347811
- Part serial: 21578
- Condition: Malfunctioned
- Location: Cabin Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DTW - FLT 9815 - AFTER TAKEOFF LAS ABOUT 30 SECONDS A/C GOT VERY HOT IN THE CABIN SOME HAZE, TURN RIGHT PACK OFF A/C COOLED OFF NO HAZE, RIGHT PACK NEEDLE FLUCTUATED FROM 10-2 O'CLOCK POS BEFORE TURNING OFF SUPPLY TEMP ONLY INDICATED 140.  TESTED CABIN TEMP CONTROL SYSTEM WITH LINE CHECKER, FOUND SYSTEM SHUTDOWN THERMAL SWITCH AND CABIN RATE OF CHANGE/HIGH LIMIT SENSOR (P/N 60730011 S/N 088C4219) BAD, REMOVED AND REPLACED BOTH UNITS.  OPS CHECK GOOD. RAN ENGINES AT TAKEOFF POWER, VERIFIED SYSTEM OPERATES PROPERLY AT HIGH POWER.  (M)
